# SDR GLBA20110203F

- Difficulty date: February 3, 2011
- Submitted: February 14, 2011
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 29,614 hours, 37,278 cycles
- Engine: Pwa PT6A67D
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - DURING A SCHEDULED ROUNTINE INSP, MX FOUND A CRACK IN THE FRAME AT FS 280.73 AT STRINGER 5R CUTOUT, .2" IN LENGTH. MAINTENANC PERFORMED ANOTHER INSPECTION ON THE AREA AND FOUND THE THE CRACK WAS A PEN MARK FROM ORIGINAL MANUFACTURE.
